# SDR UPS01437305

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H SIDE BS 1480 B/H FASTENER HOLE #9 FOUND CRACKED AT B/H LONGERON EXTENSION FITTING, FUSELAGE SKIN B/H CHORD AND OUTER CHROD SPLICE FITTING, PLS REFER TO ATT SKETCH FOR DETAIL.     RH BS 1480 B/H LONGERON EXTENSION FTG FX SKIN, B/H CHORD & OUTER CHORD SPLICE FTG CRACKS REMOVED AT FS HOLE #9 BUSH INSTALLED IN LONGERON EXTENSION FTG, FX SKIN B/H CHORD & OUTER SPLICE FTG AT HOLE #9 AS PER SB 747-53A2390 FIG 11 PLAN A BUSH REPAIR CWPC #RCBR017 083 ATT. THIS REPAIR AS PER RS R53-43-34702 & EO B747-5310-15717-A.
